Title: Bernstein-Sato polynomials of arbitrary varieties
Authors: Budur, Nero ×
Mustata, M
Saito, M #
Issue Date: 2006
Publisher: P. Noordhoff
Series Title: Compositio Mathematica vol:142 issue:3 pages:779-797
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2006b.pdf Published 420KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science